A 25-year-old male asked:
Disclaimer

Can i take one extra ibuprofen 600mg from instructed twice a day because I have trouble sleeping with the pain?

1 doctor answer
Dr. Tariq Niazi
42 years experience in Orthopedic Surgery
You could BUT check: With your doc, who might have a reason to give it to you only twice a day. Or he may give you a sleeping tablet.
Answered on Apr 13, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
See details: This type of pain in a 28 year ago is often secondary to patellar tendinitis. I would see an orthopedist for a diagnosis. Often appropriate exercises ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Lori Lange
Specializes in Family Medicine
Neck Pain Concerned: QHall, I think you should see a doctor. Waking up with headache and severe neck pain could be serious. Any fever? Ibuprofen is safe to take followin ... Read More
A 20-year-old female asked:
Dr. Euton Laing
30 years experience in Family Medicine
Headache: You should see your doctor for further evaluation
A 7-year-old male asked:
Dr. John Rhoades
47 years experience in Family Medicine
Same: Advil (ibuprofen) and Motrin are the same drug. Just different names. If your child has a high fever, they should be examined to insure that there is ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month